MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; TOWEL,OR,DSP,ST,BLUE,STD,4/PK,20PK/CS

Medline Industries, LP MEDLINE; TOWEL,OR,DSP,ST,BLUE,STD,4/PK,20PK/CS
Catalog Number MDT2168284
Medical Device Problem Codes Device Contamination with Chemical or Other Material (2944); Device Contaminated During Manufacture or Shipping (2969)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/24/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "there appears to be lint on towel.".
 
Additional Manufacturer Narrative
A complaint was received related to lint debris found on or towels; the complaint information stated the issue did not occur during use and no injury occurred.The provided photo was reviewed, the vendor was notified of the issue and sent the provided photo, and trend analysis was performed by reviewing the past two years of complaint data; the photo showed the item in opened but unused condition with a foreign object resembling an accumulation of lint debris on the or towel.Based on the results of the investigation, medline was able to confirm the reported issue and that the product failed to meet specifications.The vendor noted that the root cause was lint contamination on or towels that originated during the folding process when accumulated raw material dust formed into lint on the folding machine belt, was not detected during cleaning, and was pressed onto the product, compounded by insufficient visual inspection by operators; the complaint investigation objective has been met and no further investigation into the cause and complaint is warranted, and an objectionable trend has not been identified.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
TOWEL,OR,DSP,ST,BLUE,STD,4/PK,20PK/CS
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
kehkashan khan
three lakes drive
northfield, IL 60093--275
MDR Report Key50793505
Report Number1417592-2026-42796
Device Sequence Number18495712
Product Code FRL
UDI-Device Identifier10080196282739
UDI-Public10080196282739
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/15/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberMDT2168284
Device Lot Number6052503002
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/24/2025
Initial Report FDA Received Date09/16/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown